MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, LDR .3CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to customer reporting needle stick.Syringes were returned for evaluation.Evaluation is in process.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2023 to ensure the replacement products resolved the initial concern, customer stated they are comfortable with the readings from the replacement products.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.The package was not open or damaged when received by the customer.Customer stated that she put her hand to pull out the syringes and she got stuck because there were no caps on some of the syringes.Customer did verify that not all of them are missing the covers.Customer did not have to seek any medical assistance.
 
Additional Manufacturer Narrative
Sections with additional information as of 25-mar-2024: h3: was the device evaluated by the manufacturer.If the device was not evaluated, select from the approved fda codes or select 'other' and enter text in h10.H6: updated fda¿s type, findings and conclusions codes.H10: syringe was returned; customer returned 1 syringe, unable to ship to the manufacturer due to needle exposed.Returned product was scrapped.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key18287283
Report Number1000113657-2023-00593
Device Sequence Number6207461
Product Code FMF
UDI-Device Identifier00021292005863
UDI-Public(01)00021292005863
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/24/2025
Device Model NumberSYR, LDR .3CC 31G 100CT5/16" 8/CS
Device Lot NumberNP22207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2023
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/09/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown